Research ArticleOpen accessPhrase in the titleWeyl’s Theorem for Algebraically Class A(s, t) OperatorsD. Senthilkumar, D. KiruthikaIn this study, we show that Weyl’s theorem holds for algebraically class A (s, t) operator acting on Hilbert space. We prove: (i) Weyl’s theorem holds for f (T) for every f belongs to holomorphic function of spectrum of T; (ii) generalized Weyl’s theorem holds for T; (iii) the spectral mapping theorem holds for the Weyl spectrum of T and … …Journal of Mathematics and Statistics, Vol. 8, Issue 1 · 13 Feb 2012 · 6,992 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleWeyl's Type Theorems for Quasi-Class A OperatorsM.H.M. Rashid, M.S.M. Noorani, A.S. SaariA variant of Weyl theorem for a class of quasi-class A acting on an infinite complex Hilbert space were discussed. If the adjoint of T is a quasi-class A operator, then the generalized a-Weyl holds for f(T) , for every function that analytic on the spectrum of T. The generalized Weyl theorem holds for a quasi-class A was proved. Also, … …Journal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 7,221 accessesView PDFCite